# SDR C2XA96IA

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042999003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING LOWER SKIN SURFACE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF SKIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
